Guantao Chen
Guantao Chen
Verified email at gsu.edu - Homepage
Title
Cited by
Cited by
Year
Degree conditions for 2‐factors
S Brandt, G Chen, R Faudree, RJ Gould, L Lesniak
Journal of Graph Theory 24 (2), 165-173, 1997
951997
Graphs with linearly bounded Ramsey numbers
GT Chen, RH Schelp
Journal of Combinatorial Theory, Series B 57 (1), 138-149, 1993
911993
Predicting calcium‐binding sites in proteins—A graph theory and geometry approach
H Deng, G Chen, W Yang, JJ Yang
Proteins: Structure, Function, and Bioinformatics 64 (1), 34-42, 2006
842006
Transforming complete coverage algorithms to partial coverage algorithms for wireless sensor networks
Y Li, C Vu, C Ai, G Chen, Y Zhao
IEEE Transactions on Parallel and Distributed Systems 22 (4), 695-703, 2010
722010
An interlacing result on normalized Laplacians
G Chen, G Davis, F Hall, Z Li, K Patel, M Stewart
SIAM Journal on Discrete Mathematics 18 (2), 353-361, 2004
682004
Towards predicting Ca2+‐binding sites with different coordination numbers in proteins with atomic resolution
X Wang, M Kirberger, F Qiu, G Chen, JJ Yang
Proteins: Structure, Function, and Bioinformatics 75 (4), 787-798, 2009
612009
Long cycles in 3-connected graphs
G Chen, X Yu
Journal of Combinatorial Theory, Series B 86 (1), 80-99, 2002
542002
Statistical analysis of structural characteristics of protein Ca2+-binding sites
M Kirberger, X Wang, H Deng, W Yang, G Chen, JJ Yang
JBIC Journal of Biological Inorganic Chemistry 13 (7), 1169-1181, 2008
502008
Tough enough chordal graphs are hamiltonian
G Chen, MS Jacobson, AE Kézdy, J Lehel
Networks: An International Journal 31 (1), 29-38, 1998
471998
Graph connectivity after path removal
G Chen, RJ Gould, X Yu
Combinatorica 23 (2), 185-203, 2003
352003
Gauss-Bonnet formula, finiteness condition, and characterizations of graphs embedded in surfaces
B Chen, G Chen
Graphs and Combinatorics 24 (3), 159-183, 2008
332008
Second neighborhood via first neighborhood in digraphs
G Chen, J Shen, R Yuster
Annals of combinatorics 7 (1), 15-20, 2003
292003
Graphs with a cycle of length divisible by three
GT Chen, A Saito
Journal of Combinatorial Theory, Series B 60 (2), 277-292, 1994
271994
Saturation numbers of books
G Chen, RJ Faudree, RJ Gould
the electronic journal of combinatorics, R118-R118, 2008
242008
One sufficient condition for hamiltonian graphs
G Chen
Journal of graph theory 14 (4), 501-508, 1990
241990
Ramsey problems involving degrees in edge-colored complete graphs of vertices belonging to monochromatic subgraphs
P Erdös, G Chen, CC Rousseau, RH Schelp
European journal of combinatorics 14 (3), 183-189, 1993
231993
Extremal graphs for intersecting cliques
G Chen, RJ Gould, F Pfender, B Wei
Journal of Combinatorial Theory, Series B 89 (2), 159-171, 2003
222003
Nonempty intersection of longest paths in series–parallel graphs
G Chen, J Ehrenmüller, CG Fernandes, CG Heise, S Shan, P Yang, ...
Discrete Mathematics 340 (3), 287-304, 2017
202017
Cycle extendability of Hamiltonian interval graphs
G Chen, RJ Faudree, RJ Gould, MS Jacobson
SIAM Journal on Discrete Mathematics 20 (3), 682-689, 2006
202006
Approximating the chromatic index of multigraphs
G Chen, X Yu, W Zang
Journal of combinatorial optimization 21 (2), 219-246, 2011
192011
The system can't perform the operation now. Try again later.
Articles 1–20